# SDR SCNA98022

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723107C
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST WAS REJECTED AT SHOP DUE TO CONTAMINATION.  SKYDROL WAS SPILLED ON THE BOX BEFORE SHIPPING.
